# SDR ASAA2023091045054

- Difficulty date: September 10, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 30,222 hours, 9,445 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 INOP. GROUNDED - YES. (RESOLVED ON W/O: 1968885 TASKCARD: N/R-00002 ) PERFORMED BITE TEST OF HF1 TRANSCEIVER REF FIM 23-11 TASK 801. NO DEFECTS FOUND. PERFORMED OPS TEST OF HF1 REF AMM 23-11-00, HF1 TRANSMITS AND RECEIVES WITH NO ISSUES. RELAMPED HF1 SWITCH BULBS ON PEDESTAL, NO DEFECTS. THIS CLEARS MEL 23-11A. C/N 10058481 REMOVED. SEAMC MITCH NOTIFIED.
